MathSciNet Relay Station
MathSciNet bibliographic data
MR2531782 60K35
van den Berg, J.; de Lima, B. N. B. Linear lower bounds for $\delta_{\rm c}(p)$ for a class of 2D self-destructive percolation models. Random Structures Algorithms 34 (2009), no. 4, 520–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement